# SDR ASAA2015081412881

- Difficulty date: August 14, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 274 hours, 83 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO OBTAIN ENROUTE AND DESCENT WINDS ON FMC.  ACFT GROUNDED. ACCOMPLISHED VHF LINK STATUS TEST, LINK TEST SUCCESSFUL VERIFIED CORE SOFTWARE AND AOC SOFTWARE. IAW MM 23-27-00-730-806
